# SDR CA960916022

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW120A
- System (JASC): 7250 · Turbine Section
- Part: Bolts
- Part number: MS969601
- Condition: Fractured
- Location: Cooling Baffle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON TEARDOWN OF ENGINE IT WAS REVEALED THAT 11 OF THE 26 RETAINING BOLTS FOR THE COOLING BAFFLE WERE FRACTURED. THIS IS AN ON GOING PROBLEM. THE SUBMITTER STATES THAT PRATT & WHITNEY HAS INTRODUCED A NUMBER OF MODS TO DATE WHICH HAS NOT ADDRESSED THE PROBLEM.
